# SDR SWIA202005210837

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR BEAM GOUGED AROUND NUT PLATES AT RBL27.00 BETWEEN FS589.00 AND FS621.00   (C-CHECK) RO 5/19/2020   REPAIRED CARGO BAY FLOOR BEAM RBL27.00 BETWEEN FS589.00 AND FS621.00 IAW REO, CRJ-200 SRM. TASK CARD COMPLIED WITH M-337 ATTACHED. NO WEIGHT CHANGE REQUIRED.
